Alert archive / New York / Heat Advisories in 2013
Heat Advisory 4, NWS Buffalo, NY
NWS Buffalo, NY issued this heat advisory at Sep 11, 2013, 8:42 AM EDT for 6 counties in New York. It took effect at Sep 11, 2013, 12:00 PM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2013, 8:42 AM EDT (12:42 UTC)
- In effect from
- Sep 11, 2013, 12:00 PM EDT
- Expired
- Sep 11, 2013, 4:28 PM EDT
- In force
- 4 hr
- Issued by
- NWS Buffalo, NY
Counties Genesee County, NY, Livingston County, NY, Monroe County, NY, Ontario County, NY, Orleans County, NY, Wayne County, NY
The radar
The Buffalo radar (KBUF), 86 km from the middle of the area, began a volume at 12:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 0.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 989 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1346 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
735 WWUS71 KBUF 111242 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 842 AM EDT WED SEP 11 2013 NYZ002>004-011-013-014-112045- /O.NEW.KBUF.HT.Y.0004.130911T1600Z-130911T2200Z/ ORLEANS-MONROE-WAYNE-GENESEE-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...MEDINA...ROCHESTER...NEWARK...BATAVIA... GENESEO...CANANDAIGUA 842 AM EDT WED SEP 11 2013 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING. * LOCATIONS...ORLEANS...MONROE...WAYNE...GENESEE...LIVINGSTON... ONTARIO COUNTIES. * TIMING...LATE THIS MORNING THROUGH EARLY THIS EVENING. * HEAT INDEX VALUES...NEAR OR ABOVE 100 DEGREES. * IMPACTS...IF PROPER PRECAUTIONS ARE NOT TAKEN...HEAT EXHAUSTION OR OTHER HEAT RELATED SYMPTOMS COULD DEVELOP IN THOSE EXPOSED TO THE HOT AND HUMID CONDITIONS...WITH THE VERY YOUNG AND ELDERLY MOST AT RISK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK IN ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$
1 follow-up statement
168 WWUS71 KBUF 112028 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 428 PM EDT WED SEP 11 2013 NYZ002>004-011-013-014-112130- /O.CAN.KBUF.HT.Y.0004.000000T0000Z-130911T2200Z/ ORLEANS-MONROE-WAYNE-GENESEE-LIVINGSTON-ONTARIO- INCLUDING THE CITIES OF...MEDINA...ROCHESTER...NEWARK...BATAVIA... GENESEO...CANANDAIGUA 428 PM EDT WED SEP 11 2013 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE HEAT ADVISORY. TEMPERATURES WILL CONTINUE TO DROP THROUGH THE EVENING HOURS. $$ APFFEL
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this heat advisory went out at Sep 11, 6:45 AM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Sep 11, 6:45 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 645 AM EDT WED SEP 11 2013 .SYNOPSIS... NEAR RECORD WARMTH AND VERY HUMID CONDITIONS WILL CONTINUE TODAY AS HIGH PRESSURE OVER THE MIDDLE ATLANTIC STATES REMAINS IN CONTROL. A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...BUT THE BEST CHANCE FOR RAIN WILL BE TONIGHT AND THURSDAY AS A COLD FRONT PUSHES EAST ACROSS NEW YORK STATE. EXPECT A SIGNIFICANT DROP IN TEMPERATURES FOLLOWING THE COLD FRONT...WITH HIGH TEMPERATURES EXPECTED TO BE WELL BELOW AVERAGE ON FRIDAY AND SATURDAY. && .NEAR TERM /THROUGH TONIGHT/... MID SUMMER-LIKE HEAT AND HUMIDITY WILL DOMINATE OUR AREA FOR ONE MORE DAY. AREA TEMPERATURES EARLY THIS MORNING ARE RANGING THROUGH THE 70S...WITH MANY LOCATIONS ALONG THE LAKE PLAINS JUST A FEW DEGREES BELOW 80. WITH SUCH A WARM START TO THE DAY...TEMPERATURES WILL HAVE NO PROBLEM RISING WELL INTO THE 80S THIS AFTERNOON...WITH LOWER 90S EXPECTED ACROSS MUCH OF THE GENESEE VALLEY AND FINGER LAKES AREA. THERE IS A CHANCE THAT RECORD HIGH TEMPERATURES WILL BE REACHED OR EXCEEDED AT KBUF/KROC AND KART. A CHANCE FOR A FEW AFTERNOON THUNDERSTORMS ACROSS THE INTERIOR SECTIONS EAST OF LAKE ERIE MAY OFFER TEMPORARY RELIEF FROM THE HEAT...BUT THE HUMIDITY WILL REMAIN VERY UNCOMFORTABLE WITH DEWPOINTS EXPECTED TO HOLD STEADY IN THE UPPER 60S TO LOWER 70S. ON THE SURFACE WEATHER MAP...LOW PRESSURE IS CENTERED OVER SOUTHERN QUEBEC...WITH A COLD FRONT TRAILING WEST ACROSS LAKE HURON INTO NORTHERN MICHIGAN. ONGOING SHOWERS AND THUNDERSTORMS THAT ARE DEVELOPING ALONG THIS BOUNDARY WILL MOVE TO THE EAST AND REACH NORTHERN NEW YORK STATE AND THE ST LAWRENCE RIVER VALLEY LATER THIS AFTERNOON. SPC HAS PLACED OUR ENTIRE CWA WITHIN A SLIGHT RISK FOR SEVERE WEATHER TODAY ...BUT IT LOOKS LIKE THE BEST CHANCE WILL BE ACROSS NORTHERN NEW YORK STATE WHERE THE BEST COMBINATION OF INSTABILITY (CAPES BETWEEN 2000 AND 2500 J/KG) AND EFFECTIVE BULK SHEAR (AVERAGING BETWEEN 40 AND 45 KNOTS) WILL BE IN PLACE. ELSEWHERE ACROSS THE AREA...THERE IS A CHANCE FOR SCATTERED THUNDERSTORMS AS WEAK SHORT WAVES ROTATE EAST ACROSS THE TOP OF THE DOMINANT UPPER LEVEL RIDGE. EXPECT MOST OF THIS CONVECTION TO REMAIN EAST OF THE NIAGARA FRONTIER DUE TO THE STABILIZING INFLUENCE FROM LAKE ERIE. WITH PRECIPITABLE WATER VALUES EXPECTED TO INCREASE TO ABOUT 1.7 INCHES...HEAVY RAIN COULD ACCOMPANY SOME OF THE THUNDERSTORMS. TONIGHT...SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD AS THE COLD FRONT APPROACHES WESTERN NEW YORK AND INTERACTS WITH THE VERY MOIST AND MODERATELY UNSTABLE AIRMASS. ONCE AGAIN...ANY PASSING STORMS COULD PRODUCE HEAVY RAIN. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... SEASONABLY STRONG SHORT WAVE CURRENTLY DIGGING SOUTHEASTWARD THROUGH NORTHERN SASKATCHEWAN/MANITOBA WILL AMPLIFY AS IT DROPS INTO THE GREAT LAKES AT THE BEGINNING OF THE PERIOD. SURFACE COLD FRONT ASSOCIATED WITH THIS FEATURE WILL INTENSIFY AS THE WAVE SHARPENS ACROSS THE EASTERN GREAT LAKES. THIS WILL GENERATE A MODEST LOW LEVEL RESPONSE ALONG THE BOUNDARY AS IT CROSSES THE REGION THURSDAY WITH AN EXPANDING COVERAGE OF SHOWERS AND THUNDERSTORMS DURING THE DAY...AS INSTABILITY INCREASE AHEAD OF THE FRONT. SURFACE DEWPOINT IN THE MID TO UPPER 60S SHOULD ALLOW MODERATE INSTABILITY TO DEVELOP WITH FORECAST SOUNDING SHOWING CAPES NEAR 2000 J/KG. BIG TRANSITION WILL TAKE PLACE THURSDAY NIGHT AND FRIDAY AS THE COLD FRONT MOVES OFF TO THE SOUTHEAST AND A STRONG COLD AIR ADVECTION REGIME SETS UP FOR THE REMAINDER OF THE PERIOD. EXPECT A GOOD AMOUNT OF CLOUD COVER TO INVADE THE REGION WITH THE COLD AIR. 850 MB TEMPERATURES DROPPING OFF ENOUGH TO BRING PERHAPS SOME LIMITED LAKE RESPONSE THURSDAY NIGHT. HIGH TEMPERATURE FORECAST LOOKS TRICKY FOR FRIDAY WITH THE RESPECTABLE COLD ADVECTION...WITH TEMPERATURES LIKELY REMAINING STEADY OR POSSIBLY JUST GAINING A FEW DEGREES THROUGH THE DAY. MOST HIGHS PROBABLY NOT GETTING OUT OF THE 50S. THE CONTINUED COLD ADVECTION WILL KNOCK 850 MB TEMPERATURES TO NEAR 0C BY FRIDAY EVENING. THIS WILL CREATE MORE THAN ENOUGH OVER LAKE INSTABILITY TO GET LAKE EFFECT RAIN SHOWERS GOING IN THE FAVORED NORTHWEST FLOW AREAS. ALTHOUGH DEEPER SYNOPTIC MOISTURE WILL LIKELY BE WANING AT THIS POINT. NONETHELESS...WILL MAINTAIN PROBABILITIES IN THE 30-40 PERCENT RANGE...ALTHOUGH PRECIPITATION CHANCES POTENTIALLY COULD GO HIGHER AS WE GET CLOSER TO THAT FORECAST PERIOD. FAIRLY SIGNIFICANT HGT RISES IN THE WAKE OF THE SECOND SHORTWAVE... COUPLED WITH MID LEVEL DRYING...WILL BRING AN END TO THE SHOWERS IN MOST AREAS LATE FRIDAY OR EARLY FRIDAY EVENING. THE EXCEPTION WILL COME SOUTHEAST OF LK ONTARIO WHERE SOME NUISANCE LAKE INDUCED SHOWER ACTIVITY WILL BE POSSIBLE. IT WILL BE RATHER CHILLY FRIDAY NIGHT WITH TEMPS FALLING INTO THE UPPER 30S TO LOWER 40S. && .LONG TERM /SATURDAY THROUGH TUESDAY/... THERE WILL BE LITTLE IF ANY ADVERSE WEATHER TO DEAL WITH DURING THIS PERIOD AS A PAIR OF STRONG SFC HIGH PRESSURE SYSTEMS WILL DOMINATE THE GREAT LAKES REGION. ALOFT...A SOMEWHAT AMPLIFIED PATTERN AT THE START WILL GRADUALLY BREAK DOWN AS WE HEAD INTO THE NEW WORK WEEK... BUT THE LARGELY CANADIAN AIRMASS WILL KEEP OUR TEMPERATURES AT OR JUST BELOW SEASONAL NORMALS. THE ONLY REAL WEATHER MAKER WILL BE A MOISTURE CHALLENGED FRONTAL BOUNDARY THAT WILL DROP ACROSS THE LOWER GREAT LAKES ON SUNDAY NIGHT. WILL CARRY SLGT CHC POPS WITH THIS SYSTEM...OTHERWISE... DAYS WILL FEATURE AMPLE SUNSHINE WITH HIGHS MAINLY IN THE 60S. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... MAINLY VFR CONDITIONS WILL PREVAIL ACROSS THE AREA TODAY WITH HIGH PRESSURE OVER THE MIDDLE ATLANTIC STATES FIRMLY IN CONTROL. THE EXCEPTION TO THIS GENERAL TREND WILL BE ACROSS THE SOUTHERN TIER WHERE PATCHY FOG AND STRATUS WILL LOWER CONDITIONS TO IFR UNTIL ABOUT 14Z. LATER THIS AFTERNOON...THERE IS A CHANCE FOR SCATTERED THUNDERSTORMS AS WEAK UPPER IMPULSES ROTATE ACROSS THE TOP OF THE PERSISTENT UPPER LEVEL RIDGE. THE BEST CHANCE FOR CONVECTION WILL BE ACROSS THE NORTHERN PART OF THE STATE WHERE THE MOST FAVORABLE COMBINATION OF INSTABILITY AND SHEAR WILL COME TOGETHER. MVFR TO IFR CONDITIONS ARE POSSIBLE FOR A BRIEF TIME WITH ANY PASSING THUNDERSTORM. SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD TONIGHT AS A COLD FRONT APPROACHES WESTERN NEW YORK. EXPECT MVFR TO IFR CONDITIONS TO BECOME MORE WIDESPREAD AS WELL. OUTLOOK... THURSDAY...SHOWERS AND THUNDERSTORMS LIKELY WITH ASSOCIATED MVFR/IFR...THEN BECOMING VFR. FRIDAY...MAINLY VFR WITH A CHANCE OF SHOWERS. SATURDAY AND SUNDAY...VFR. && .MARINE... WINDS WILL REMAIN MODEST...BUT SHOULD REMAIN BELOW SMALL CRAFT ADVISORY LEVELS TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...BUT THE BEST CHANCE FOR STORMS WILL BE TONIGHT AND THUNDERSTORMS WHEN A COLD FRONT PUSHES EAST ACROSS THE LOWER GREAT LAKES. A NORTHWEST FLOW OF NOTICEABLY COOLER AIR BEHIND THE FRONT AIR MAY RESULT IN SMALL CRAFT ADVISORY CONDITIONS LATE THURSDAY INTO FRIDAY. && .CLIMATE... A LATE SUMMER AIRMASS WILL REMAIN ACROSS THE REGION THROUGH WEDNESDAY. BELOW ARE THE RECORD HIGHS...AND RECORD WARM LOWS FOR OUR THREE CLIMATE SITES: BUFFALO.. WEDNESDAY HIGH: 87 (1952) LOW: 72 (1931) ROCHESTER.. WEDNESDAY HIGH: 94 (1931) LOW: 71 (1931) WATERTOWN.. WEDNESDAY HIGH: 89 (1961) LOW: 70 (1961) && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TJP NEAR TERM...TJP SHORT TERM...TMA LONG TERM...RSH AVIATION...TJP MARINE...TJP CLIMATE...THOMAS
Hazardous weather outlook, Sep 11, 5:28 AM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 528 AM EDT WED SEP 11 2013 NYZ006>008-120930- OSWEGO-JEFFERSON-LEWIS- 528 AM EDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. HEAT AND HUMIDITY WILL COMBINE TO PRODUCE HEAT INDEX VALUES IN THE MID TO UPPER 90S THIS AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT. THE PRIMARY THREAT WILL BE DAMAGING WINDS. HAIL AND HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY MORNING. THE PRIMARY THREAT WILL BE DAMAGING WINDS. HAIL AND HEAVY RAINFALL IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>005-010>014-019>021-085-120930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 528 AM EDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. HEAT AND HUMIDITY WILL COMBINE TO PRODUCE HEAT INDEX VALUES IN THE MID TO UPPER 90S THIS AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT. THE PRIMARY THREAT WILL BE DAMAGING WINDS. HAIL AND HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-120930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 528 AM EDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT. THE PRIMARY THREAT WILL BE DAMAGING WINDS. HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 2:30 PM EDT | Special Weather Statement | BUF | Wyoming | 45 min |
| Sep 11, 2:36 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Wyoming | 39 min |
| Sep 11, 3:31 PM EDT | Special Weather Statement | BUF | Livingston, Ontario, Wyoming | 59 min |
| Sep 11, 3:41 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 49 min |
| Sep 11, 4:30 PM EDT | Special Marine Warning | BUF | 60 min | |
| Sep 11, 5:47 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 28 min |
| Sep 11, 6:17 PM EDT | Areal Flood Advisory | BUF | Allegany | 3 hr |
| Sep 11, 6:38 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 52 min |
| Sep 11, 6:58 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston | 32 min |
| Sep 11, 7:37 PM EDT | Flash Flood Warning | BUF | Allegany, Cattaraugus | 3 hr |
Nearby
Heat Advisories in New York, 2013Every heat advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.